Realization theorems for valuated p n -socles
Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011), p. 151-173
@article{RSMUP_2011__126__151_0,
     author = {Keef, Patrick W.},
     title = {Realization theorems for valuated $p^n$ -socles},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {126},
     year = {2011},
     pages = {151-173},
     zbl = {1241.20064},
     mrnumber = {2918204},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__126__151_0}
}
Keef, Patrick W. Realization theorems for valuated $p^n$ -socles. Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011) pp. 151-173. http://www.numdam.org/item/RSMUP_2011__126__151_0/

[1] D. Cutler, Another summable C Ω -group, Proc. Amer. Math. Soc., 26 (1970), pp. 43-44. | MR 262355 | Zbl 0223.20056

[2] P. Danchev - P. Keef, An application of set theory to ø+n -totally p ø+n -Projective primary abelian groups, Mediterr. J. Math. (to appear).

[3] P. Danchev - P. Keef, Generalized Wallace theorems, Math. Scand., 104 (1) (2009), pp. 33-50. | MR 2498370 | Zbl 1169.20029

[4] P. Danchev - P. Keef, n -Summable valuated p n -socles and primary abelian groups, Commun. Algebra, 38 (2010), pp. 3137-3153. | MR 2724211 | Zbl 1210.20049

[5] P. Danchev - P. Keef, Nice elongations of primary abelian groups, Publ. Mat., 54 (2) (2010), pp. 317-339. | MR 2675926 | Zbl 1214.20055

[6] L. Fuchs, Infinite Abelian Groups, Volumes I & II, Academic Press, (New York, 1970 and 1973). | Zbl 0257.20035

[7] L. Fuchs, Vector spaces with valuations, J. Algebra, 35 (1975), pp. 23-38. | MR 371995 | Zbl 0318.15002

[8] P. Griffith, Infinite Abelian Group Theory, The University of Chicago Press (Chicago and London, 1970). | MR 289638 | Zbl 0204.35001

[9] K. Honda, Realism in the theory of abelian groups III, Comment. Math. Univ. St. Pauli, 12 (1964), pp. 75-111. | MR 162848 | Zbl 0123.02302

[10] R. Hunter - F. Richman - E. Walker, Existence Theorems for Warfield Groups, Trans. Amer. Math. Soc., 235 (1978), pp. 345-362. | MR 473044 | Zbl 0368.20034

[11] J. Irwin - P. Keef, Primary abelian groups and direct sums of cyclics, J. Algebra, 159 (2) (1993), pp. 387-399. | MR 1231220 | Zbl 0803.20035

[12] T. Jech, Set Theory (Third Millennium Edition), Springer (Berlin, 2002). | MR 1940513 | Zbl 1007.03002

[13] P. Keef, On ø 1 -p ø+n -projective primary abelian groups, J. Algebra and Number Theory Academia, 1 (1) (2010), pp. 53-87. | MR 1222172 | Zbl pre05938103

[14] P. Keef - P. Danchev, On m,n -balanced projective and m,n -totally projective primary abelian groups, Submitted.

[15] P. Keef - P. Danchev, On n -simply presented primary abelian groups, To appear in Houston J. Math.

[16] F. Richman - E. Walker, Valuated groups, J. Algebra, 56 (1) (1979), pp. 145-167. | MR 527162 | Zbl 0401.20049